It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-23-2005, 09:36 PM   #1
Senior Member
(female)
 
Join Date: Mar 2005
Posts: 221
Allison1125 HB User
think this is ok to do??

i've posted a lot about my problems since starting bcps so i'm sorry if this sounds repetitive. i've just been thinking a lot lately & i think i should stop taking them. i'm at the end of my 7th month on the pill (the 1st 4 months i was on estrostep & the last 3 on ovcon 35). i've had btb every month since i started...it usually starts at the same time each month (beginning of the 2nd week of the pack) and lasts an average of over 10 days...and then i get a normal period at the end of the month. i called my gyn last week when this started again & she sounded concerned...said i should have a sonohystogram to look for lesions in my uterus. i've read this procedure is unpleasant & thought that sounded a little drastic since before i started the pill, i was super regular with my cycle. so she said she'll do a regular sonogram followed by an exam. she told me to set it up for the end of my placebo week so i made an apointment for next friday (next saturday being my last placebo pill in the pack). however, i doubled up on pills for 3 days when this btb started to try to get it under control. so now the last active pill i have is tomorrows pill. i posted before about whether or not i should get an extra pack & take 3 pills from it & then take the placebos & i was advised to do that since you need 21 days of pills to be protected against pregnancy.

but now i'm thinking...i dont think my gyn is going to keep me on this pill & even if she says i should, i will say no thanks. i cant take this anymore. so i really dont want to go & spend another $50 (my insurance doesnt cover Rx's) on 3 pills & then just throw the rest out. and i'm really not worried about pregnancy right now...i only had sex once this pack in the 1st week...and as it looks right now, there wont be any in the near future because my bleeding is getting worse. so can i just take this pill tomorrow & forget about the other 3? i left a message tonight to see if i could change my appointment to next wednesday, since that would be my last placebo day if i left out those 3 pills & if she switched me to a different pill, i could just start it on thursday.

i really just want to get into my placebo week asap. the bleeding i'm having today is the heaviest its been since my 1st month on bcps. and i've been bleeding since last monday! i'm feeling incredibly tired & worn out & i think it has to do with that.

has anyone else had any experiences like this? i know bcps just dont work for some people. maybe my body needs a break. i just feel like this cant be good for me. and really, whats the point? i went on the pill to 1-help my skin, 2-help my cramps, 3-make my flow lighter & 4-prevent pregnancy. well my skin hasnt changed, i still have cramps (not as bad but they last a lot longer), i'm bleeding for over 1/2 the month & i'm barely even having sex because i'm bleeding all the time. so really, i'm just nuts for taking them!

i dont know...any comments or suggestions would be appreciated. sorry this is so long...i'm just getting really annoyed & i'm kind of fearful of what i might find out after my appointment.

 
Sponsors Lightbulb
   
Old 08-23-2005, 11:57 PM   #2
Senior Member
(female)
 
Join Date: May 2005
Posts: 193
RiotGirl00 HB User
Re: think this is ok to do??

Like you said, pills don't work for everyone..so maybe that's what's going on with you.

I don't know anything about the pills you're taking. I'm on Ortho Tri-Cyclen Lo and have been for the past 6 months or so. That's the only pill I've ever taken and have never had any problems with it.
Maybe you just need a different prescription?
I know switching between pills back and forth is probably not that great, but you gotta test some out to see which ones are best for you.

Like you, before I started taking pills I was always regular, and I still am.
I also went on the pills for the same reasons you did.. except they actually worked for me.
My skin looks a whole lot better, no more horrible breakouts before my periods start. I no longer get cramps either. My flow is about a day or so shorter than it used to be, and is always predictable. And I haven't experienced any side-effects most people complain about, such as breakthrough bleeding, weight gain, acne, etc.

So what I think you should do is go to your doctor as soon as you can and talk to her about it. If she wants you to do those tests or whatever, just get it over with so you know there is nothing seriously wrong.
Maybe you could take a break from pills for a few months for now..and then get a different prescription till you find the one that works for you.
Or you could also try the patch. I've never used it, but I hear from people that it's easy to use and effective..except I guess the risks of heart attack/stroke etc are higher. I'm not positive on that, but that's I hear.
I'm sure once you talk to your doctor you'll be able to figure out what's best for you.
Good Luck

 
Old 08-24-2005, 08:04 AM   #3
Senior Member
(female)
 
Join Date: Mar 2005
Posts: 221
Allison1125 HB User
Re: think this is ok to do??

thanks for the reply riotgirl. thats great that your pill is working so well for you! i guess i'll stay open to the option of trying a different pill...it just gets so frustrating.

i changed my appointment to next wednesday, so i've decided start my placebo week 3 days early. it would really kill me to spend $50 for 3 stupid pills. and maybe i'll get a little relief from this bleeding sooner. its getting ridiculous! yesterday i ruined 3 pairs of underwear it was so heavy. i actually had nightmares last night about the bleeding. i think i'm losing it!

i'll see what my dr says...i refuse to stay on this pill any longer though. its obvious its not right for me. if she suggests a different pill i'll consider trying it but i'm kind of losing hope. i'd hate to go through another 3 months of this just to be back where i am right now.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Talking to myself, loving myself, hating myself. I think I have a mental ilness. Desmond1990 Mental Health 10 11-06-2007 11:55 PM
someone please help me i think im losing it for good. t1196 Relationship Health 29 07-27-2005 11:34 AM
I think I might need a valium!!! lovemygrandma Caregivers 11 05-25-2005 06:14 PM
I want to yet I don't think I can... junalo Relationship Health 38 11-30-2004 09:09 PM
I think he just ended it!!!!! shadywilson Relationship Health 44 11-05-2004 10:48 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (34), KREgirl09 (6), Princesa (5), lorileamc (5), Seraph (3), Remod (3), Titchou (3), tUrRrRa (2), sue19 (2), frankieswife (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:56 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!